# SDR CALA9800389

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Tripped
- Location: Lever Latch
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE LEVER LATCH LOCK OVERRIDE WAS USED PER CHECKLIST AND THE GEAR RETRACTED.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEVER LATCH CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET AND TESTED IAW MM 32-31-21, PAGE 101 AND THE TEST WAS GOOD.
